Men's health magazine september 2010

Common Questions and Answers about Men's health magazine september 2010

mens-health

Avatar f tn / FRAZER HARRISON/GETTY IMAGES 7 Comments / Shares/38 Tweets/Stumble/EmailMore + Michael Douglas's announcement that his throat cancer was caused by human papillomavirus, a sexually transmitted disease, has raised awareness about a men's health trend doctors have been alarmed about for years.
Avatar n tn OMG!! 46, will be 47 in June. Can't even tell you how everything seems to be failing, wrinkling, etc. & yes, it seems like it happened overnight. Perimenopausal as well. Had complete check up recently & no major health issues. However, my gyno has me hrt's(which I REALLY want to get off of). Added into the mix of all the skin issues mentioned, I am losing my hair like CRAZY. Anyone else having hair loss issues?
Avatar n tn Oops! I forgot to mention that I do have a friend that took Topamax for migraines. She said it helped her immensely, but she did lose weight with it. I don't think she had any of the bad side effects, but I am not for sure.
Avatar f tn I've never had allergies before but I'm pretty convinced this is brought on by something in the environment. It is VERY seasonal for me (August/September to February/March). A long time. I live in a moderate climate where it's never really hot and it rarely goes below freezing (Victoria, BC, think Seattle). It's kinda like two seasons, spring and autumn. So the entire "autumn" I itch.
Avatar n tn in my rapid healing foods book it says you hould realese it once a month for healty contractions. it messes with your prostate gland. i stopped for 2 weeks for health ive been to the gym lift heavier weights when you stop this ******** when i masturbate then go gym you get a head ache it says in my book you get lower back pain feel tired and lazy and i cant lift heavy weights. you go weak and skiny if you masturbate always.
Avatar n tn If you're taking this pill just to loose weight, and not for a health reason, you should stop taking it, and see that if you keep eating healthy, and walking, you'll still loose! And BTW, taking this pill 10 mins before a meal to help with your appetite is crazy! All diet pills tell you to take it 30min.s before each meal.. b/c it takes 30 min.s to start working...10 min.s? that pill isn't doing anything for you when you're eating!
Avatar n tn any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
280700 tn?1210287416 I'm on clomid 100mg for the first month. I've lost 27 pounds through the medifast diet.it's September now and i started the diet in July so hopefully since I've lost weight I will ovulate. I go day 21 to get my blood taken..I really hope I ovulate. My husband's leaving for Afganstan in December so we only have 2 months to try..I pray it works quickly!
Avatar n tn I, too, can not sleep through the night. All started back in September, back pain would wake me up, and at that point, I was unable to lie down. I would get up, walk around, then prop up pillows and sit up in bed, hoping to fall back asleep. As the months have gone by, the pain has progressively gotten worse. 4 to 5 hours after lying down, I am so stiff and uncomfortable, that I rarely fall back asleep.
Avatar n tn Luckily my girlfriend is a champ and isn't too conserned about me getting off, but she's more worried if there are any health issuse i need to be aware of... I don't really think I'm comfortable enough to say "I'm addicted to porn!" Oh well, I suppose I'll take everyone's addvice and just cut back on the porn and masturbation.